On the geometry of field extensions.

Hans Havlicek

Aequationes mathematicae (1993)

  • Volume: 45, Issue: 2-3, page 232-238
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Havlicek, Hans. "On the geometry of field extensions.." Aequationes mathematicae 45.2-3 (1993): 232-238. <http://eudml.org/doc/137524>.

author = {Havlicek, Hans},
journal = {Aequationes mathematicae},
keywords = {chain geometry; spread; transversal lines; collineations},
number = {2-3},
pages = {232-238},
title = {On the geometry of field extensions.},
url = {http://eudml.org/doc/137524},
volume = {45},
year = {1993},

AU - Havlicek, Hans
TI - On the geometry of field extensions.
JO - Aequationes mathematicae
PY - 1993
VL - 45
IS - 2-3
SP - 232
EP - 238
KW - chain geometry; spread; transversal lines; collineations
UR - http://eudml.org/doc/137524
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.